# SDR AALA20041181

- Difficulty date: December 2, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - OVERHEAD EMERGENCY LIGHT AT ROW 9DEF INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHT AT ROW 9DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
